Oscillation of sublinear differential equations of second order. (English) Zbl 0525.34028


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[1] Belohorec, S., Oscillatory solutions of certain nonlinear differential equations of the second order, Mat.-Fyz. Čas. Sloven. Akad. Vied, 11, 250-255 (1961) · Zbl 0108.09103
[2] Butler, G. J., Oscillation theorems for a nonlinear analogue of Hill’s equation, Q. Jl. Math. Ser., 27, 2, 159-171 (1976) · Zbl 0341.34018
[3] Butler, G. J., Integral averages and the oscillation of second order ordinary differential equations, SIAM J. math. Analysis, 11, 190-200 (1980) · Zbl 0424.34033
[4] Kamenev, I. V., Some specifically nonlinear oscillation theorems, Mat. Zametki, 10, 129-134 (1971), (In Russian) · Zbl 0266.34042
[5] Kamenev, I. V., Oscillation criteria related to averaging of solutions of ordinary differential equations of second order, Differencial’nye Uravnenija, 10, 246-252 (1974), (In Russian)
[6] Kura, T., Oscillation theorems for a second order sublinear ordinary differential equation, Proc. Am. math. Soc., 84, 535-538 (1982) · Zbl 0488.34022
[7] Onose, H., Oscillation criteria for second order nonlinear differential equations, Proc. Am. math. Soc., 51, 67-73 (1975) · Zbl 0317.34024
[8] Ševelo, V. N., Problems, methods and fundamental results in the theory of oscillation of solutions of nonlinear non-autonomous ordinary differential equations, Proc. 2nd All-Union Conference on Theoretical and Applied Mechanics, 142-157 (1965), Moscow
[9] Wong, J. S.W., On second order nonlinear oscillation, Funkcialaj Ekvacioj, 11, 207-234 (1968) · Zbl 0157.14802
[10] Wong, J. S.W., Oscillation theorems for second order nonlinear differential equations, Bull. Inst. Math. Acad. Sinica, 3, 283-309 (1975) · Zbl 0316.34035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.